Separability of an operator of mixed type and the completeness of its root vectors
Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2128-2137
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_12_a14,
author = {M. B. Muratbekov},
title = {Separability of an operator of mixed type and the completeness of its root vectors},
journal = {Differencialʹnye uravneni\^a},
pages = {2128--2137},
year = {1991},
volume = {27},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_12_a14/}
}
M. B. Muratbekov. Separability of an operator of mixed type and the completeness of its root vectors. Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2128-2137. http://geodesic.mathdoc.fr/item/DE_1991_27_12_a14/